MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102812-67A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.Based on the initial analysis, the rma was authorized due to possibility of damage in the optical channel.Damage to optical channel was suspected since raw sensor data in dms showed very little modulation on signal channel.The potential cause of such behavior may be due to lack of hydration of the hydro-gel after insertion.Upon receipt of the rma, the sensor was tested in-house, and the review of qc data did not reveal any malfunction of the sensor.The issue observed in the field, could not be reproduced during the qc in-vitro testing.As part of resolution, the rma was authorized to offer the user a sensor.Replacement.
 
Event or Problem Description
On (b)(6) 2021,senseonics was made aware of an incident where user experienced inaccuracies in sensor readings which leads to early sensor removal.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key13056140
Report Number3009862700-2021-00166
Device Sequence Number3902836
Product Code QCD
UDI-Device Identifier00817491022523
UDI-Public00817491022523
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2022
Device Model Number102812-67A
Device Catalogue NumberFG-4202-00-301
Device Lot NumberWP08306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale